MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM AGBA DEL; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM AGBA DEL; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN056332
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer noticed the picc was tight going through the peel away sheath introducer and had to remove the peel away sheath introducer much earlier than they wanted to in order to get the picc to insert all the way.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM AGBA DEL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14046293
Report Number9680794-2022-00216
Device Sequence Number4884768
Product Code LJS
UDI-Device Identifier10801902161724
UDI-Public10801902161724
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2023
Device Model NumberIPN056332
Device Catalogue NumberASK-45552-UWH
Device Lot Number13F21K0304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown